# SDR P5CA9701085

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: R4 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CABIN R4 DOOR AFT CUTOUT SKIN CORRODED SPOTS AT 2 LOCATIONS, REF BOEING TELEX PAO-HKG-97-0005RE AND 0006RE FOR REPAIR.
